# SDR HNAA2011072100216

- Difficulty date: July 14, 2011
- Submitted: July 21, 2011
- Operation: Air carrier
- Aircraft: N343EN
- Make and model: Dhav DHC8102
- Aircraft serial: 340
- Aircraft time: 38,842 hours, 46,282 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 RED FORWARD EMERGENCY LIGHTS ON FLOOR ARE OUT.  R & R LIGHT BULBS.  OPS CHECKED GOOD.
